# SDR DL73K011310

- Difficulty date: August 10, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N325DL
- Make and model: Boeing 737232
- Aircraft serial: 23097
- Aircraft time: 50,248 hours, 38,419 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546800508
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 520 FLOORBEAM WAS FOUND CRACKED AT RBL & LBL 24. THE CRACKS ARE TYPICAL S/B 737-53-1120.  THE CRACKS WERE STOP DRILLED AND REPAIRED PER THE S/B.  THE DAMAGE WAS FOUND AT HMV.
